Flabbiness for solution sheaves of microdifferential systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 305-311.
@article{ASNSP_1992_4_19_2_305_0,
     author = {d' Agnolo, Andrea},
     title = {Flabbiness for solution sheaves of microdifferential systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {305--311},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {2},
     year = {1992},
     mrnumber = {1197216},
     zbl = {0792.35006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_2_305_0/}
}
TY  - JOUR
AU  - d' Agnolo, Andrea
TI  - Flabbiness for solution sheaves of microdifferential systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1992
SP  - 305
EP  - 311
VL  - 19
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1992_4_19_2_305_0/
LA  - en
ID  - ASNSP_1992_4_19_2_305_0
ER  - 
%0 Journal Article
%A d' Agnolo, Andrea
%T Flabbiness for solution sheaves of microdifferential systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1992
%P 305-311
%V 19
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1992_4_19_2_305_0/
%G en
%F ASNSP_1992_4_19_2_305_0
d' Agnolo, Andrea. Flabbiness for solution sheaves of microdifferential systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 305-311. http://www.numdam.org/item/ASNSP_1992_4_19_2_305_0/

[D'A-Z] A. D'Agnolo - G. Zampieri, Generalized Levi forms for microdifferential systems, in "D-modules and microlocal geometry", T. Monteiro Fernandes, K. Kashiwara, P. Schapira eds., Gruyter publ. (1992). | Zbl

[K-S1] M. Kashiwara - P. Schapira, A vanishing theorem for a class of systems with simple characteristics, Invent. Math. 82 (1985), 579-592. | EuDML | MR | Zbl

[K-S2] M. Kashiwara - P. Schapira, Sheaves on manifolds, 292, Springer-Verlag (1990). | MR | Zbl

[S-K-K] M. Sato - T. Kawai - M. Kashiwara, Hyperfunctions and pseudo-differential equations, Lecture Notes in Math., Springer-Verlag 287 (1973), 265-529. | MR | Zbl

[S-T] P. Schapira - J.M. Trépreau, Microlocal pseudoconvexity and "edge of the wedge" theorem, Duke Math. J. 61, 1 (1990), 105-118. | MR | Zbl